JournalsprimsVol. 6, No. 2pp. 293–305

Uniform Estimates of Elementary Solutions of First Order Systems of Partial Differential Equations

  • Mutsuhidé Matsumura

    Kyoto University, Japan
Uniform Estimates of Elementary Solutions of First Order Systems of Partial Differential Equations cover
Download PDF

Cite this article

Mutsuhidé Matsumura, Uniform Estimates of Elementary Solutions of First Order Systems of Partial Differential Equations. Publ. Res. Inst. Math. Sci. 6 (1970), no. 2, pp. 293–305

DOI 10.2977/PRIMS/1195194089